Nepafenac



Related Terms: Glaucoma, Blurred Vision, Dry Eyes, Optical Coherence Tomography, Vision Problem, Vitreous Degenerations, Headache

Recently Answered Questions


I have headache after using Nevanac ophthalmic suspension
Query: Hello doctor, I am 37 years old. I have discomfort and mild pain in the right eye since last four days. The doctor has advised taking Nevanac ophthalmic suspension 0.1 suspension, and Maxmoist eye drops for dry eye. He has advised to take Nevanac one drop four times daily in both eyes, and Maxmoist ...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. No, Nevanac (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a spherica...  Read Full »
 
I got hit in the eye, and now it is inflamed. Please help.
Query: Hello doctor, I have an eye inflammation due to an unintended punch that I received. My eye looks red and swollen. Please let me know some medications for the same.  Read Full »
Dr. Shikha
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. If you feel any problems in vision and restricted mobility on one side, you should rush to the emergency room immediately. Get an x-ray of the orbit done on the affected side. Get your intraocular pressure and retina checked by an ophthalmologist. For swelling, you ca...  Read Full »
 
What is the reason for blurred vision and sensitivity to light?
Query: Hello doctor, I was born half blind in one eye. I have been through a stressful few months and it has all caught up with me now with headaches and anxiety-like symptoms, etc. I noticed during this time, that my “good eye” became hazy/blurry and became quite sensitive to light....  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. The symptoms of photophobia and blurry vision points out to the following possibilities: Corneal epithelial dystrophy. Uveitis. Glaucoma. Given that there is a history of congenital impairment of vision in one eye, this tips the diagnosis towards glaucoma or...  Read Full »
 
Please suggest whether I need Accentrix injection for my eye problem.
Query: Hi doctor, I see wavy lines in my right eye. I was asked to do an OCT. After OCT, my doctor advised Accentrix injections. I am attaching my OCT here for your reference. Please suggest if there is any other option.  Read Full »
Dr. Shikha
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. What is your age? Are you diabetic or hypertensive? This history is important as treatment option will vary depending on this history. Your diagnosis seems to be as vascular occlusion (attachment removed to protect patient identity). Yes, this intravitreal injection i...  Read Full »
 
I get flashes or lightening in the eye. What could it be due to?
Query: Hello doctor,I am a 50 year old female. I get flashes or lightning in the eye. I am taking medicines for diabetes, blood pressure, and thyroid.  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. This is the age where you get posterior vitreous detachment. It is a naturally occurring age-related phenomenon where the vitreous jelly separates from one's retina and in this process, one might experience a ring-like floater and probably some flashes. Some warning...  Read Full »
 
Can shining of the phone flashlight be detrimental to my retina?
Query: Hello doctor,Nine months ago, I used my iPhone flashlight to check my pupils in the mirror. I had the light extremely close to my eyes and was checking my pupils due to other issues I was experiencing. After I did this, every light source I saw was extremely different. Beams were coming down from ev...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. In our practice, we use a brighter light than a flashlight and sometimes we directly throw them on the retina. All I want to say is that the flashlight brought momentarily close to eyes has no detrimental effects. As you have told me that...  Read Full »
 
I am suffering from eye floater problem. What can be done?
Query: Hello doctor, I am suffering from eye floater problem since four years, in which, I see grey shapes in front of my eyes and also observing headache. My left eye vision is -3.1, and right eye vision is -1.8.  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. You are near-sighted (myopic) person. Seeing floaters points to the fact that there might be early changes of vitreous degeneration in your eye which itself is not a problem but it may cause undue traction on your retina. Here is what I suggest: You have to visit a...  Read Full »
 
A Simple Approach to Cure Red Eyes
Article Overview: Red eyes are a very common problem seen in the ophthalmology department. The causes of this common symptom are several and management protocols vary depending on the doctor. This article has been written to help shed light on the most serious as well as the most commonly seen causes of red eye with a list of over-the-counter medications which may help you find a cure.  Read Article »
Dr. Manjunath Natarajan
Eye Care Ophthalmologist

Red eyes are a very common problem seen in ophthalmology day in and out. The causes of this common symptom are several. The management of red eye always presents a challenge to even the most experienced ophthalmologist due to the sheer number of causes and associated overlapping causative factors. ...  Read Article »
 
I have pain in the whole eyeball and I have blurry vision. How can this be treated?
Query: Hello doctor, About 45 days ago, I received a trauma to my right eye in a street fight, after which a large part of the cornea became blood red. After three weeks, the redness went away and the eye started looking normal, but I am still having a lot of discomforts. I am listing all the symptoms belo...  Read Full »
Dr. Rahul Vaswani
Eye Care Ophthalmologist

Answer: Hello, Welcome to icliniq.com. I went through the attachment (attachment removed to protect patient identity). According to the prescription, the vision in the right eye after wearing glasses is 6/6. So, kindly wear your glasses permanently. The drops that have been given to you especially the Milf...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Nepafenac? We have medical experts to help you right away.

Ask a Doctor Online Now!